MAUDE Adverse Event Report: ILLUMINOSS MEDICAL, INC PHOTODYNAMIC BONE STABILIZATION SYSTEM; IN VIVO INTRAMEDUILLARY FIXATION ROD

ILLUMINOSS MEDICAL, INC PHOTODYNAMIC BONE STABILIZATION SYSTEM; IN VIVO INTRAMEDUILLARY FIXATION ROD
Model Number USSL-1700260
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
This mdr report is based on the reclassification of a previously reviewed complaint.During preparation for a case in germany, a user found the light fiber of the illuminoss implant broken after taking it out of the package.The device was not used.Another illuminoss implant was used.There was no patient impact.
 
Additional Manufacturer Narrative
This mdr report is based on the reclassification of a previously reviewed complaint.Followup information provided by the user: the user reported that the implant was broken in the package and was not at the table.They directly used a new implant.Records review: a review of manufacturing records was performed, and found that the device met speciations at the time of manufacture and release, including 100% inspection for light output of assembled light fibers.Returned product evaluation: the device was received on 18nov2019 for evaluation.Visual inspection was performed, as well as inspection under magnification.The product defect was verified.The light fiber was observed broken at the y-connector.The product evaluation was not able to identify the cause of the light fiber break.Conclusion: the firm was unable to determine the cause of this reported malfunction.

Brand Name
PHOTODYNAMIC BONE STABILIZATION SYSTEM
Common Device Name
IN VIVO INTRAMEDUILLARY FIXATION ROD
Manufacturer (Section D)
ILLUMINOSS MEDICAL, INC
993 waterman ave
east providence RI 02914
Manufacturer (Section G)
ILLUMINOSS MEDICAL, INC
993 waterman ave
east providence RI 02914
Manufacturer Contact
robert rabiner
993 waterman ave
east providence, RI 02914
4017140008
MDR Report Key16826289
Report Number3006845464-2023-00029
Device Sequence Number7014310
Product Code QAD
UDI-Device IdentifierM986USSL17002600
UDI-PublicM986USSL17002600
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberUSSL-1700260
Device Catalogue NumberSL-1700260
Device Lot Number381041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale